MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS SAFETY HUBER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS SAFETY HUBER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2863-24
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer attempted to perform a priming during the pre-use check, but could not do it successfully due to resistance through the tubing.No patient injury.No additional information is available for this complaint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other, other text: two (2) pictures were provided for evaluation.Picture (2) shows an occluded luer.One (1) unit was received for evaluation.Occlusion was detected between the assembly of the tube and luer.The failure mode reported is confirmed.The root cause was excess solvent applied during bonding assembly.Awareness notification was made to production personnel in order to explain the importance to adherence or following in the procedure by quality engineer on 02/mar/2022.There were no non-conforming reports (ncrs) initiated for the lot or anomalies identified in the device history record review.

Brand Name
DELTEC GRIPPER PLUS SAFETY HUBER NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
akasaka, minato-ku, tokyo
minneapolis, MN 55442
MDR Report Key13594643
Report Number3012307300-2022-04130
Device Sequence Number5059932
Product Code FPA
UDI-Device Identifier10610586025679
UDI-Public10610586025679
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model Number21-2863-24
Device Catalogue Number21-2863-24
Device Lot Number4146440
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown